# SDR USAASB99052

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2710 - EN ROUTE FROM MCO-BDL, AT FL330 AND .74 MACH, FLIGHT WAS APPROACH SBY ON 'A' AUTOPILOT WHEN THE A/C STARTED PITCHING UP AND ROLLING TO RIGHT 80 DEGRES.  CAPT USED FULL POWER AND FULL AILERON TO GET THE AIRCRAFT LEVEL.  CAPT STATED THAT WHEN HE TURNED OFF THE 'B' HYD PUMP, THE AIRCRAFT SNAPPED BACK TO NORMAL.  CAPTAIN DECLARED AN EMERGENCY AND THE FLIGHT DIVERTED TO BWI.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE COULD NOT FIND ANY FAULT WITH THE AIRCRAFT.  REMOVED AND REPLACED AS PRECAUTIONARY THE RUDDER PCU, STANDBY RUDDER PCU, STANDBY HYD PUMP, YAW DAMP COUPLER, NR 6 AND NR 7 FLIGHT SPOILER ACTUATORS ALL HYDRAULIC FILTERS AND ACCOMPLISHED RIGGING.  ALL OPERATIONAL CHECKS, LEAKS CHE
